# SDR CA960625007

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: SKA1043
- Condition: Leaking
- Location: Flap Selector
- Component: Syncro
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SECOND SELECTOR VALVE INSTALLED IN 14 DAYS. ON DI A SMALL AMOUNT OF FLUID NOTED ON CABIN FLOOR. INSPECTION OF OVERHEAD PANEL REVEALED A LOT OF HYDRAULIC FLUID HAD CONTAMINATED CENTRE LIGHT PANEL FROM STA. 111.0 TO STA. 332.0. HYDRAULIC PRESSURE PUT ON AIRCRAFT AND FLAP SELECTOR CYCLED TO FULL DOWN POSITION. AS SOON AS FLAPS STARTED DOWN HYDRAULIC FLUID STREAMED OUT OF THE LOWER RH POPPET VALVE COVER. COVER REMOVED AND NEW 'O' RINGS INSTALLED, BUT VALVE STILL LEAKED. VALVE REPLACED.
